# SDR DALA2016052904249

- Difficulty date: May 27, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE, FRAME 30 ON FLOOR STRUCTURE BETWEEN STR 40R AND STR 41R IN FWD CARGO COMPARTMENT, REPLACED SHEAR TIE LOCATED ON FRAME 30 BETWEEN STR 40R TO STR 41R IN FWD CARGO COMPARTMENT IAW SRM 51-42-11 AND DWG D53231585.
